# SDR AALA201609029015

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 95,644 hours, 30,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1426
- Condition: Low Pressure
- Location: R4 Door
- Part time: 31,879 hours, 6,919 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, R4 DOOR SLIDE BOTTLE PRESSURE LOW.  REPLACED R4 DOOR SLIDE TASK CARD 19L80025002.
